# SDR HEEA0013661

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT NOT RECEIVING.  REPLACED V101 CAVITY TUBE.  REPAIRED, BUT FOUND UNIT OFF FREQUENCY.  ADJUSTED V101 CAVITY TUBE, NO HELP.  REPLACED V101 AGAIN, NO HELP.  SWAPPED OUT HALVES OF UNIT, FOUND PROBLEM ON PRESELECTOR SIDE.
